Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 155, Number 2

All articles in this issue are freely accessible.

Some transplantation theorems for the generalized Mehler transform and related asymptotic expansions
Susan Schindler.
Trans. Amer. Math. Soc. 155 (1971), 257-291
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0279528
Bifunctors and adjoint pairs
J. Fisher Palmquist and David C. Newell.
Trans. Amer. Math. Soc. 155 (1971), 293-303
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0274553
Some examples in topology
S. P. Franklin and M. Rajagopalan.
Trans. Amer. Math. Soc. 155 (1971), 305-314
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0283742
Contractions on $L_{1}$-spaces
M. A. Akcoglu and A. Brunel.
Trans. Amer. Math. Soc. 155 (1971), 315-325
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0276439
On embeddings with locally nice cross-sections
J. L. Bryant.
Trans. Amer. Math. Soc. 155 (1971), 327-332
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0276983
Certain dense embeddings of regular semigroups
Mario Petrich.
Trans. Amer. Math. Soc. 155 (1971), 333-343
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0276383
Maximal orders over regular local rings
Mark Ramras.
Trans. Amer. Math. Soc. 155 (1971), 345-352
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0272808
Partial orders on the types in $𝛽N$
Mary Ellen Rudin.
Trans. Amer. Math. Soc. 155 (1971), 353-362
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0273581
Regularity conditions in nonnoetherian rings
T. Kabele.
Trans. Amer. Math. Soc. 155 (1971), 363-374
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0274439
Partitions with a restriction on the multiplicity of the summands
Peter Hagis.
Trans. Amer. Math. Soc. 155 (1971), 375-384
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0272735
On a generalization of alternative and Lie rings
Erwin Kleinfeld.
Trans. Amer. Math. Soc. 155 (1971), 385-395
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0272839
A construction of Lie algebras from a class of ternary algebras
John R. Faulkner.
Trans. Amer. Math. Soc. 155 (1971), 397-408
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0294424
Nonlinear evolution equations and product stable operators on Banach spaces
G. F. Webb.
Trans. Amer. Math. Soc. 155 (1971), 409-426
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0276842
On conformal maps of infinitely connected Dirichlet regions
V. C. Williams.
Trans. Amer. Math. Soc. 155 (1971), 427-453
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0280698
Regular representations of Dirichlet spaces
Masatoshi Fukushima.
Trans. Amer. Math. Soc. 155 (1971), 455-473
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0281256
Common partial transversals and integral matrices
R. A. Brualdi.
Trans. Amer. Math. Soc. 155 (1971), 475-492
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0313093
Systems of division problems for distributions
B. Roth.
Trans. Amer. Math. Soc. 155 (1971), 493-504
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0415310
Zero divisors in Noetherian-like rings
E. Graham Evans.
Trans. Amer. Math. Soc. 155 (1971), 505-512
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0272773
American Mathematical Society